Journal of Biomathematics

Items 1-5 of 23
«Preious | of 5 | Next»
1

Numerical simulation of SARS epidemic in Beijing in 2003

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 04,2010, Pages 740-744, Dol:

4

M-P Inverse of Matrices over Inclines

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 04,2010, Pages 577-582, Dol:

5

Dynamics of Inshore-Offshore Fishery Model Concerning Optimal Harvesting Policy in a Polluted Environment

JOURNAL OF BIOMATHEMATICS, Volume 25, Issue 04,2010, Pages 583-592, Dol:

Items 1-5 of 23
«Preious | of 5 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn